# SDR DALA2018082405240

- Difficulty date: August 23, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 76,493 hours, 57,146 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fastener
- Condition: Missing
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LMLG INBD DOOR MISSING FASTENERS AND IS CRACKED AT FWD HINGE. REMVD LMLG DOOR REF MD88 AMM 32-12-01. INSTLD LMLG DOOR THROUGH STEP 3D REF MD88 AMM 32-12-01(520426. DOOR INSTALLATION AND RIG CKS COMPLETED IAW MD88 AMM 32-12-01. (LP4591052)
